MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET 95 HUMERAL STEM

SHOULDER INNOVATIONS INSET 95 HUMERAL STEM
Model Number 2L1S080001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the shoulder arthroplasty procedure, while retracting the surgeon heard a "small crack" and it was noted that the greater tuberosity was fractured.The fracutre did not extend into the calcar or distally.The greater tuberosity fragment was removed and the patient was to be monitored at clinic visits using x-rays.The surgeon did not relate the event to the device but to the procedure.There was no reported clinical consequence to the patient.No other information was provided.

Brand Name
INSET 95 HUMERAL STEM
Common Device Name
INSET 95 HUMERAL STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24595850
Report Number3012544635-2026-00009
Device Sequence Number8689043
Product Code MBF
UDI-Device IdentifierB1132L1S0800010
UDI-PublicB1132L1S0800010
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number2L1S080001
Device Catalogue Number2L1S080001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexFemale